# SDR ASMF201310007

- Difficulty date: September 21, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N860AM
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 34,127 hours, 16,825 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: 277A6000521
- Part serial: 2674C2
- Condition: Failed
- Location: Lt Nose Wheel
- Part time: 2,178 hours, 952 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK,  FOUND LT NOSE WHEEL WITH A THROWN TREAD AND LOW PRESSURE.  LT NOSE WHEEL REPLACED IAW AMM 32-45-00.
